# SDR FDEA200903090874

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX53108N00698
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER 'T' BS 1030 HAS CORROSION BETWEEN LBL 0 AND LBL 25 FABRICATED ANGLES REPAIRS FOR FLOORBEAM UPPER 'T' ON MAE TRAVELER T9/783860 IAW WITH SRM 53-10-8, FABRICATED 2 FILLERS BATCH NR 000104977, TREATED AND PRIMED ANGLES REPAIRS, FILLERS IAW SRM 51-10-2 AND INSTALLED IAW SRM 51-30-2.
